Forum

Stopped Avonex for Tecfidera. Told side affects are a good thing.

Hi all. After 7 years on Avonex i’ve officially had my last shot and am turning to the pills instead, and i can’t wait, but i do have a question for people on Tec already.

I’ll be having a four week break from DMD’s so my first question is has anyone found themselves feeling better for coming off Avonex after a long period of time(i was having the classic side affects after nearly every shot) i’m hoping to feel better emotionally and physically.

Question two is that my Neuro said apart from the usual side affects of Tec that are highly talked about on here he said that if my symptoms from previous relapses get worse( maybe for a few weeks) that would be a good sign to them of the dmd’s getting to the right places. Can anybody relate to that? He also said that people have reported symptoms getting better and some even going so has anybody confirm that happening to them? Maybe he was just trying to plant a seed in my mind like a placebo but either way i’m excited to start.

Would be gratefull for any reply.

I cannot speak specifically of the things you ask about, as Tecfidera is my first and only DMD to be taken. But i am of the conviction, that a positive mental attitude goes a long way.

Certainly, if you are used to needles and flu like symptoms, then starting tecfidera is definitely something to look forward to and to be excited about!

The very best of luck!

1 Like

Thanks Paolo and i agree, a positive attitude is essential in this game but sometimes not that easy to muster, maybe i could be hypnotised into being more positive…maybe that could be a new thread for the future?

OMG YES YES and YES!

I came off that poison and never looked back! It made me worse and I recovered from it after three years of hell.

Anne x

1 Like